# SDR ASAA2012062792430

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,906 hours, 6,628 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TD5F
- Condition: Inoperative
- Location: Hf System
- Part time: 8,916 hours, 2,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE ON HF 2.  CHANNELIZE TONE LASTED 5 SECONDS ON EACH TUNE ATTEMPT.  NO SIDE TONE ON TRANSMITT.  UNABLE TO HEAR WWV ON RECEIVE CHECK.    VERIFIED HF 2 FROM CAPTAINS AND F/O INOPERATIVE.  R & R HF 2 TRANSCEIVER, REF MM 23-11-21.   OPS NORMAL.  ALSO REF FIM 23-11, TASK 806, FIM 23-11, TASK 801. GROUND VERIFICATION TESTED GOOD.
